Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 355, NWS Jackson, MS

September 2, 2014Hinds County, Rankin County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Sep 2, 2014, 6:08 PM CDT for Hinds County, Rankin County, Mississippi. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2014, 6:08 PM CDT (23:08 UTC)
Expired
Sep 2, 2014, 6:35 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hinds County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 20 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 6:10 PM CDTTSTM WND DMGRichland, MSTREE FELL ON POWERLINE CAUSING POWER OUTAGES IN THE SOUTH GATE SUBDIVISION.
Sep 2, 6:27 PM CDTTSTM WND DMGWsw Brandon, MSUTILITY LINES DOWNED AT MARQUETTE ROAD AND MARK DR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2133 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

272 
WUUS54 KJAN 022308
SVRJAN
MSC049-121-022345-
/O.NEW.KJAN.SV.W.0355.140902T2308Z-140902T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL HINDS COUNTY IN CENTRAL MISSISSIPPI...
  CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 608 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CLINTON TO MONTEREY...AND MOVING NORTHEAST AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PEARL AROUND 635 PM CDT.
  JACKSON AROUND 640 PM CDT.
  BRANDON AND FLOWOOD AROUND 645 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3226 9043 3240 9024 3240 9014 3231 8987
      3214 9009
TIME...MOT...LOC 2308Z 236DEG 10KT 3229 9036 3220 9010

HAIL...<.75IN
WIND...60MPH

$$
BYB
2 follow-up statements
615 
WWUS54 KJAN 022325
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT TUE SEP 2 2014

MSC049-022335-
/O.CAN.KJAN.SV.W.0355.000000T0000Z-140902T2345Z/
HINDS MS-
625 PM CDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HINDS COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3225 9020 3227 9018 3229 9017 3229 9016
      3232 9016 3235 9011 3238 9009 3231 8987
      3218 9004
TIME...MOT...LOC 2325Z 241DEG 20KT 3229 9006

$$

MSC121-022345-
/O.CON.KJAN.SV.W.0355.000000T0000Z-140902T2345Z/
RANKIN MS-
625 PM CDT TUE SEP 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RANKIN
COUNTY UNTIL 645 PM CDT...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEARL...AND
MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRANDON AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3225 9020 3227 9018 3229 9017 3229 9016
      3232 9016 3235 9011 3238 9009 3231 8987
      3218 9004
TIME...MOT...LOC 2325Z 241DEG 20KT 3229 9006

HAIL...<.75IN
WIND...60MPH

$$

BYB
674 
WWUS54 KJAN 022335
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
635 PM CDT TUE SEP 2 2014

MSC121-022344-
/O.CAN.KJAN.SV.W.0355.000000T0000Z-140902T2345Z/
RANKIN MS-
635 PM CDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RANKIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN AND EASTERN 
PORTIONS OF RANKIN COUNTY...INCLUDING PELAHATCHIE AND PUCKETT.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN JACKSON.

LAT...LON 3225 9020 3227 9018 3229 9017 3229 9016
      3232 9016 3235 9011 3238 9009 3231 8987
      3218 9004
TIME...MOT...LOC 2334Z 270DEG 21KT 3227 9004

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 4:38 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Sep 2, 4:38 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
438 PM CDT TUE SEP 2 2014

.DISCUSSION...

TONIGHT THROUGH WEDNESDAY NIGHT...

BETTER MOISTURE CONVERGENCE SUPPORTED INITIAL DEVELOPMENT OF SHOWER
AND TSTM ACTIVITY OVER NORTH CENTRAL INTO NORTHEAST MS EARLIER THIS
AFTERNOON...BUT IT IS NOW MOST PREVALENT OVER PORTIONS OF NORTHEAST
LOUISIANA EXTENDING NORTHEASTWARD INTO NORTH CENTRAL MS. LOOKING AT
STORM TOTAL PRECIP...THERE HAS BEEN A RELATIVE MIN IN ACTIVITY ALONG
THE I-20 CORRIDOR FROM RAYVILLE TO THE VICKSBURG AREA UP UNTIL NOW...
BUT WITH SEVERAL NEARBY CONVECTIVE CLUSTERS...THIS WILL LIKELY NOT
REMAIN THE CASE AS WE GO THROUGH THE LATE AFTERNOON INTO THE EARLY
EVENING. STORM INTENSITY HAS BEEN STRONG AT TIMES WITH LAPSE RATES
MARGINAL FOR SUPPORTING A FEW SEVERE STORMS. EXPECT LESSER BUT
CONTINUED CHANCES FOR SHOWER/TSTMS ALONG THE HWY 84 AND I-59
CORRIDORS. CONVECTION SHOULD DIMINISH WITH SUNSET AND HAVE KEPT SMALL
POPS GOING IN THE FORECAST FOR LATE TONIGHT ACROSS PORTIONS OF NORTH
CENTRAL MS WITH SOME NWP GUIDANCE STILL SUPPORTING IT.

THE SUBTROPICAL RIDGE AXIS WILL PERSIST AND BECOME SLIGHTLY MORE
FIXED OVER THE LOWER MS VALLEY REGION WEDNESDAY THROUGH WEDNESDAY
NIGHT. MODELS GENERALLY AGREE THAT DIURNAL SHOWER AND THUNDERSTORM
ACTIVITY WILL BE FOCUSED ALONG AND SOUTHEAST OF THE NATCHEZ TRACE
CORRIDOR AND THAT COVERAGE WILL BE LESS THAN TODAY DUE TO LESS
INFLUENCE FROM THE WESTERLIES. A SIMILAR HOT AND HUMID AIRMASS WILL
PERSIST WITH THERMODYNAMIC PROFILES SUPPORTIVE OF A FEW STRONG TO
SEVERE THUNDERSTORMS...AND VERY MOIST AIR WITH PRECIPITABLE WATER
ABOVE TWO INCHES SUPPORTS WILL SUPPORT LOCALLY HEAVY RAINFALL. THE
ACTIVITY WILL DIMINISH QUICKLY WITH SUNSET. /EC/

THURSDAY THROUGH MONDAY...

DEEP LAYERED RIDGE LOOKS TO REMAIN ANCHORED OVER THE LOWER CONUS
THROUGH THE PERIOD. THIS SHOULD KEEP THE MOIST AND UNSTABLE AIRMASS
LOCKED IN PLACE AND A CONTINUATION OF THE SENSIBLE WEATHER WE HAVE
BEEN EXPERIENCING.

WILL PRETTY MUCH HAVE TO CONTEND WITH AFTERNOON/EVENING AIRMASS
CONVECTION EACH DAY THROUGH THE EXTENDED TIME FRAME. ALTHOUGH
CONVECTIVE COVERAGE SHOULD REMAIN SCATTERED...STORMS MAY BE SOMEWHAT
MORE NUMEROUS OVER THE SOUTH WHERE INTERACTIONS WITH THE SEA BREEZE
MAY BE ENCOUNTERED. WENT CLOSE TO GFS MOS MAXIMUMS WITH HIGHS IN THE
LOW TO MID 90S AS BELIEVE THIS LEVEL OF WARMING WILL STILL BE LIKELY
GIVEN MID AFTERNOON CONVECTIVE INITIATION TIMES.

MOVING INTO THE WEEKEND...SUBTLE MID LEVEL TROFFINESS OVER THE
EASTERN PORTIONS OF THE COUNTRY WILL ALLOW A WEAK COLD FRONT TO EASE
INTO THE REGION FROM THE NORTH SATURDAY NIGHT/SUNDAY. THE BOUNDARY
LOOKS AS THOUGH IT WILL QUICKLY STALL OVER THE NORTH AND NOT OFFER
ANYMORE THAN AN INCREASE IN CONVECTIVE COVERAGE FOR THE REMAINDER OF
THE WEEKEND AND THE FIRST PART OF NEXT WEEK. WHILE THE COOL AIR
BEHIND THE BOUNDARY SHOULD STAY TO THE NORTH OF THE AREA...INCREASED
CONVECTION SUNDAY AND MONDAY SHOULD ONLY ALLOW MAXIMUMS TO REACH
AROUND 90...BUT OVERNIGHT LOWS WILL REMAIN IN THE LOWER 70S./26/

&&

.AVIATION...SHRA/TSRA ACTIVITY WILL DISSIPATE EARLY THIS EVENING.
THERE IS UNCERTAINTY ABOUT FOG/STRATUS DEVELOPMENT LATE TONIGHT INTO
EARLY WEDNESDAY MORNING AND TAFS REFLECT AN OPTIMISTIC EXPECTATION IN
THAT REGARD. EXPECT ANOTHER ROUND OF SHRA/TSRA TO DEVELOP WEDNESDAY
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  94  72  95 /  27  32  19  23
MERIDIAN      72  94  71  95 /  30  41  17  23
VICKSBURG     72  94  72  96 /  25  24  19  23
HATTIESBURG   75  95  73  95 /  27  50  21  31
NATCHEZ       74  92  72  95 /  28  40  23  29
GREENVILLE    73  94  73  96 /  26  19  14  20
GREENWOOD     73  94  72  96 /  31  27  14  22

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

EC/26/
Hazardous weather outlook, Sep 2, 3:51 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
351 PM CDT TUE SEP 2 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
032100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
351 PM CDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Sep 2, 5:16 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       JACKSON                 32.32N 90.21W
09/02/2014  U0.00 INCH       HINDS              MS   PUBLIC

            REPORT OF 1 TO 1.5 INCHES OF WATER ON SAVANNAH STREET IN
            JACKSON...WITH AT MOST UP TO 3 INCHES OF WATER PONDING ON
            THE STREET.

&&

DCOX
Local storm report, Sep 2, 5:28 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      6 SSW JACKSON           32.24N 90.23W
09/02/2014                   HINDS              MS   PUBLIC

            FLASH FLOODING REPORTED ALONG ARCHER AVE. VIA MPING.

&&

DL
Local storm report, Sep 2, 5:34 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TSTM WND GST     3 ESE LITTLE YAZOO      32.70N 90.33W
09/02/2014  E50.00 MPH       YAZOO              MS   LAW ENFORCEMENT

            REPORT OF A TREE DOWN ON DOVER ROAD.

&&

DCOX
Local storm report, Sep 2, 5:35 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     FLASH FLOOD      YAZOO CITY              32.86N 90.41W
09/02/2014                   YAZOO              MS   LAW ENFORCEMENT

            FLASH FLOODING AT INTERSECTION OF 12TH STREET AND JACKSON
            STREET.

&&

DCOX
Local storm report, Sep 2, 5:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     FLASH FLOOD      FLORA                   32.55N 90.31W
09/02/2014                   MADISON            MS   LAW ENFORCEMENT

            NUMEROUS ROADS FLOODED AROUND FLORA

&&

DL
Local storm report, Sep 2, 5:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CDT TUE SEP 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     FLASH FLOOD      4 W FLOWOOD             32.33N 90.18W
09/02/2014                   HINDS              MS   LAW ENFORCEMENT

            VEHICLE STRANDED AT STATE ST AND WOODROW WILSON AVE IN
            JACKSON

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:36 PM CDTSpecial Weather StatementJANOktibbeha29 min
Sep 2, 1:08 PM CDTSpecial Weather StatementJANLowndes32 min
Sep 2, 2:18 PM CDTSpecial Weather StatementJANMadison32 min
Sep 2, 2:49 PM CDTSpecial Weather StatementJANKemper31 min
Sep 2, 3:01 PM CDTSpecial Weather StatementJANRankin29 min
Sep 2, 3:35 PM CDTSpecial Weather StatementJANNewton30 min
Sep 2, 3:52 PM CDTSpecial Weather StatementJANIssaquena, Sharkey28 min
Sep 2, 4:27 PM CDTSevere Thunderstorm WarningJANHolmes, Yazoo48 min
Sep 2, 4:35 PM CDTFlash Flood WarningJANIssaquena, Sharkey, Yazoo115 min
Sep 2, 4:53 PM CDTSpecial Weather StatementJANFranklin32 min
Sep 2, 4:57 PM CDTSpecial Weather StatementJANRankin28 min
Sep 2, 5:11 PM CDTFlash Flood WarningJANHinds, Madison, Rankin2 hr
Sep 2, 5:31 PM CDTSevere Thunderstorm WarningJANHinds44 min
Sep 2, 6:12 PM CDTFlash Flood WarningJANCopiah2 hr
Sep 2, 6:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith53 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.